Previous |  Up |  Next


Title: On the radius of a set in a Hilbert space (English)
Author: Daneš, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 25
Issue: 2
Year: 1984
Pages: 355-362
Category: math
MSC: 46C05
MSC: 47H10
MSC: 47H99
MSC: 52A40
MSC: 58C05
idZBL: Zbl 0568.46018
idMR: MR768823
Date available: 2008-06-05T21:18:31Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] J. DANEŠ: On densifying and related mappings and their application in nonlinear functional "Theory of Nonlinear Operators", Proceedings of Summer School (G. D. R., Neuendorf, 1972), Akademie-Verlag, Berlin (1974), 15-56. MR 0361946
Reference: [2] J. DANEŠ: Some remarks on nonlinear functional analysis.Summer School on "Nonlinear Functional Analysis and Mechanics", Stará Lesná, High Tatras, Czechoslovakia, Sept. 23-27 (1974).
Reference: [3] H. W. E. JUNG: Über die kleinste Kugel, die eine räumliche Figur einschliesst.J. Reine Angew. Math. 123 (1901), 241-257.
Reference: [4] H. STEINLEIN: .A private communication (1978).


Files Size Format View
CommentatMathUnivCarol_025-1984-2_16.pdf 661.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo